Hi, i just wanted to concur with Amalnath, insomnia is not listed as a side effect of this medication. If you have started taking this recently (last 2 or 3 days), give it a bit longer. Have you changed you bedtime routine at all? Are you taking any other medications that the Doxycycline could be interacting with? If no, then do as already advised, & contact you doctor
I have been on this medication for 4 months to treat keratosis pilaris and indeed, I myself have been experiencing insomnia to varying degrees even though I also take another medication which disturbs my sleep cycle but to a much lesser extent.
Doing a basic Internet search for doxycycline and insomnia results in many hits with patients observing the same side effect as the OP and myself have mentioned. Furthermore, even if the research indicates a very low incidence of insomnia as a side effect, that doesn't mean that ulterior consumer experience will not be higher for any given side effect since consumers of SSRI antidepressants eventually had much greater "reported sexual disfunction" than the initial clinical trials would have predicted also.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Doxycycline - I took Doxy 100mg for just 2 days and quit. I am now going on 3 days without sleep due
Posted 23 Mar 2010 • 1 answer
I HAVE HAD INSOMIA FOR 20years, gravyard shift was the best for me, but when I got hurt and lost my?
Posted 5 Oct 2010 • 2 answers
Posted 31 Dec 2010 • 1 answer
Posted 15 Sep 2012 • 2 answers
Posted 10 Jun 2015 • 2 answers